# SDR CALA2023052401619

- Difficulty date: May 24, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N59053
- Make and model: Boeing 767424ER
- Aircraft serial: 29448
- Aircraft time: 89,491 hours, 12,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Condition: Cracked
- Location: G5 Wall L/H Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G5 WALL L/H FWD 1EA EMERGENCY LIGHT BASE FOUND CRACKED,ORIGINATE D BY EMP V903178,REF TO HAECO NON ROUTINE NO.9455397,SPEC NO.B76 7-33-3-7000. PERFORMED BY EMP V903178,REPLACED G5 WALL L/H FWD 1EA EMERGENCY LIGHT AND LAMPS TESTED.THE RESULT FOUND "NORMAL",IAW AMM 33-51-1 0-962-173 REV 139,IDT BY TA688.
